Academic Journals Database
Disseminating quality controlled scientific knowledge

On a Problem $Phi^++Phi^-=varphi$ for the Doubly Quasi-Periodic Functions.

ADD TO MY LIST
 
Author(s): N. Khatiashvili

Journal: Bulletin of TICMI
ISSN 1512-0082

Volume: 9;
Start page: 1;
Date: 2005;
Original page

Keywords: 45E05 | 30E25

ABSTRACT
The Problem $Phi^++Phi^-=varphi$ for the doubly quasi-periodic functions is studied.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?